# SDR 0400426314

- Difficulty date: March 14, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 20,601 hours, 2,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: E Zone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND E-ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPAIRED LEFT AND RIGHT FLOOR PATH EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD.
